# SDR DXTA200802776

- Difficulty date: January 21, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 596 hours, 356 cycles
- Engine: Pwc PW306A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899924WB98SN
- Condition: Defective
- Location: Rt Mlg
- Part time: 596 hours, 356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT MLG AMBER AND RED HASHES FLASHED ON AND OFF THRU ENTIRE FLIGHT. REPLACED RT MLG CONNECTOR 44G1 USING CONNECTOR P/N D38999/24WB98SN.  BACKSHELL P/N TX1240AB90-1006A1 AND BOOT 202S132-25S. WORK IAW ENG ORDER DOC 4AS8104002 A013REV.  PERFORMED RT MLG FWD AND AFT PROX UPLOCK SWITCH ADJUSTMENT AND FUNCTIONAL CHECK. OPS CHECK GOOD MM 32-10-41.
